# SDR AALA202310205232

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 38,330 hours, 16,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT JUMPSEAT FLASHLIGHT NO TEST. REMOVED AND REPLACED AFT JUMPSEAT FLASHLIGHT. FUNCTIONAL CHECK GOOD. PER AMM 25-00-00.
